# SDR ASAA2018041024213

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,409 hours, 7,001 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE. RAN QRH. FMC "BOTH ON RIGHT" OPERATED FINE. GROUNDED - YES. MOVED FMC SWITCH TO NORMAL POSITION. ACCOMPLISHED FIM 34-61 TASK 836. BOTH FMCS RETURNED TO NORMAL. ACCOMPLISHED FMC BITE REF FIM 34-61 TASK 801. OPS NORMAL. THIS CLEARS MEL 34-36J.
